# SDR UALA2012062903424

- Difficulty date: June 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 71,442 hours, 26,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR PROXIMITY SWITCH TARGET OUT OF ADJUSTMENT.  ADJUSTED TARGET AND SECURED LOCKING NUT, OPS CHECKED NORMAL.
